Works matching DE "INCOMPLETENESS theorems"
Results: 276
Undecidability and Reversibility.
- Published in:
- CR: The New Centennial Review, 2021, v. 21, n. 1, p. 1
- By:
- Publication type:
- Article
Gödel‘s Incompleteness Theorems and Computer Science.
- Published in:
- Foundations of Science, 1997, v. 2, n. 1, p. 123, doi. 10.1023/A:1009639629935
- By:
- Publication type:
- Article
Flexible incomplete Cholesky factorization with multi-parameters to control the number of nonzero elements in preconditioners.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 3, p. 555, doi. 10.1002/nla.784
- By:
- Publication type:
- Article
Mathematical Incompleteness and Divine Ineffability.
- Published in:
- Logos: A Journal of Catholic Thought & Culture, 2020, v. 23, n. 3, p. 49, doi. 10.1353/log.2020.0026
- By:
- Publication type:
- Article
Defect polynomials and Tutte polynomials of some asymmetric graphs.
- Published in:
- Turkish Journal of Mathematics, 2015, v. 39, n. 5, p. 706, doi. 10.3906/mat-1405-67
- By:
- Publication type:
- Article
EXISTENCE OF APPROXIMATE CORES WITH INCOMPLETE PREFERENCES.
- Published in:
- Econometrica, 1976, v. 44, n. 4, p. 829, doi. 10.2307/1913452
- By:
- Publication type:
- Article
IMPOSSIBILITY THEOREMS WITHOUT THE SOCIAL COMPLETENESS AXIOM.
- Published in:
- Econometrica, 1974, v. 42, n. 4, p. 695, doi. 10.2307/1913938
- By:
- Publication type:
- Article
Relative Identity.
- Published in:
- Philosophical Investigations, 2015, v. 38, n. 1/2, p. 52, doi. 10.1111/phin.12076
- By:
- Publication type:
- Article
90 years of Gödel's incompleteness theorems: Logic and computation.
- Published in:
- Journal of Logic & Computation, 2024, v. 34, n. 6, p. 1003, doi. 10.1093/logcom/exae026
- By:
- Publication type:
- Article
Implicit commitment in a general setting.
- Published in:
- Journal of Logic & Computation, 2024, v. 34, n. 6, p. 1136, doi. 10.1093/logcom/exad025
- By:
- Publication type:
- Article
A new perspective on completeness and finitist consistency.
- Published in:
- Journal of Logic & Computation, 2024, v. 34, n. 6, p. 1179, doi. 10.1093/logcom/exad021
- By:
- Publication type:
- Article
A reunion of Gödel, Tarski, Carnap and Rosser.
- Published in:
- Journal of Logic & Computation, 2024, v. 34, n. 6, p. 1172, doi. 10.1093/logcom/exad001
- By:
- Publication type:
- Article
Strategic coalitions in stochastic games.
- Published in:
- Journal of Logic & Computation, 2021, v. 31, n. 7, p. 1845, doi. 10.1093/logcom/exab032
- By:
- Publication type:
- Article
About the characterization of a fine line that separates generalizations and boundary-case exceptions for the Second Incompleteness Theorem under semantic tableau deduction.
- Published in:
- Journal of Logic & Computation, 2021, v. 31, n. 1, p. 375, doi. 10.1093/logcom/exaa083
- By:
- Publication type:
- Article
From Tarski to Gödel—or how to derive the second incompleteness theorem from the undefinability of truth without self-reference.
- Published in:
- Journal of Logic & Computation, 2019, v. 29, n. 5, p. 595, doi. 10.1093/logcom/exz004
- By:
- Publication type:
- Article
Gödel-Rosser's Incompleteness Theorem, generalized and optimized for definable theories.
- Published in:
- Journal of Logic & Computation, 2017, v. 27, n. 5, p. 1391, doi. 10.1093/logcom/exw025
- By:
- Publication type:
- Article
Can We Make the Second Incompleteness Theorem Coordinate Free?
- Published in:
- Journal of Logic & Computation, 2011, v. 21, n. 4, p. 543, doi. 10.1093/logcom/exp048
- By:
- Publication type:
- Article
Proof and Computation.
- Published in:
- Journal of Logic & Computation, 2011, v. 21, n. 4, p. 541, doi. 10.1093/logcom/exp042
- By:
- Publication type:
- Article
Interrogatives, Recursion, and Incompleteness.
- Published in:
- Journal of Logic & Computation, 2010, v. 20, n. 6, p. 1187, doi. 10.1093/logcom/exq014
- By:
- Publication type:
- Article
Edgar Morin e l'epistemologia dell'incompletezza.
- Published in:
- Studi Sulla Formazione, 2021, v. 24, n. 2, p. 31, doi. 10.13128/ssf-13346
- By:
- Publication type:
- Article
On proofs of the incompleteness theorems based on Berry's paradox by Vopěnka, Chaitin, and Boolos.
- Published in:
- Mathematical Logic Quarterly, 2012, v. 58, n. 4/5, p. 307, doi. 10.1002/malq.201110067
- By:
- Publication type:
- Article
Ordinal arithmetic with simultaneously defined theta-functions.
- Published in:
- Mathematical Logic Quarterly, 2011, v. 57, n. 2, p. 116, doi. 10.1002/malq.200910125
- By:
- Publication type:
- Article
The shortest definition of a number in Peano arithmetic.
- Published in:
- Mathematical Logic Quarterly, 2003, v. 49, n. 1, p. 83, doi. 10.1002/malq.200310006
- By:
- Publication type:
- Article
Heterologicality and Incompleteness.
- Published in:
- Mathematical Logic Quarterly, 2002, v. 48, n. 1, p. 105
- By:
- Publication type:
- Article
Γ<sub>0</sub> May Be Minimal Subrecursively Inaccessible.
- Published in:
- Mathematical Logic Quarterly, 2001, v. 47, n. 3, p. 397, doi. 10.1002/1521-3870(200108)47:3<397::AID-MALQ397>3.0.CO;2-Y
- By:
- Publication type:
- Article
Other Proofs of Old Results.
- Published in:
- Mathematical Logic Quarterly, 1998, v. 44, n. 4, p. 474, doi. 10.1002/malq.19980440406
- By:
- Publication type:
- Article
Incompleteness Results in Kripke Bundle Semantics.
- Published in:
- Mathematical Logic Quarterly, 1997, v. 43, n. 4, p. 485, doi. 10.1002/malq.19970430405
- By:
- Publication type:
- Article
On a Spector Ultrapower for the Solovay Model.
- Published in:
- Mathematical Logic Quarterly, 1997, v. 43, n. 3, p. 389, doi. 10.1002/malq.19970430311
- By:
- Publication type:
- Article
Forking and Incomplete Types.
- Published in:
- Mathematical Logic Quarterly, 1996, v. 42, n. 1, p. 421, doi. 10.1002/malq.19960420134
- By:
- Publication type:
- Article
Some Remarks on Finite Löwenheim-Skolem Theorems.
- Published in:
- Mathematical Logic Quarterly, 1996, v. 42, n. 1, p. 569, doi. 10.1002/malq.19960420145
- By:
- Publication type:
- Article
Computable Real-Valued Functions on Recursive Open and Closed Subsets of Euclidean Space.
- Published in:
- Mathematical Logic Quarterly, 1996, v. 42, n. 1, p. 379, doi. 10.1002/malq.19960420132
- By:
- Publication type:
- Article
A Note on Boolos' Proof of the Incompleteness Theorem.
- Published in:
- Mathematical Logic Quarterly, 1994, v. 40, n. 4, p. 528, doi. 10.1002/malq.19940400409
- By:
- Publication type:
- Article
Construction of a Coideal of a Ring Compatible with a Principal Ideal.
- Published in:
- Mathematical Logic Quarterly, 1989, v. 35, n. 2, p. 183, doi. 10.1002/malq.19890350207
- By:
- Publication type:
- Article
On The Uniqueness of the Lindenbaum Extension.
- Published in:
- Mathematical Logic Quarterly, 1988, v. 34, n. 5, p. 463, doi. 10.1002/malq.19880340509
- By:
- Publication type:
- Article
Continuing Variations on a System of Gentzen.
- Published in:
- Mathematical Logic Quarterly, 1985, v. 31, n. 31-34, p. 537, doi. 10.1002/malq.19850313109
- By:
- Publication type:
- Article
A Descending Chain of Incomplete Extensions of Implicational S 5.
- Published in:
- Mathematical Logic Quarterly, 1985, v. 31, n. 13, p. 201, doi. 10.1002/malq.19850311303
- By:
- Publication type:
- Article
Certain Answers over Incomplete XML Documents: Extending Tractability Boundary.
- Published in:
- Theory of Computing Systems, 2015, v. 57, n. 4, p. 892, doi. 10.1007/s00224-014-9596-y
- By:
- Publication type:
- Article
What Evidence Is There for the Homology of Protein- Protein Interactions?
- Published in:
- PLoS Computational Biology, 2012, v. 8, n. 9, p. 1, doi. 10.1371/journal.pcbi.1002645
- By:
- Publication type:
- Article
Pricing early exercise contracts in incomplete markets.
- Published in:
- Computational Management Science, 2003, v. 1, n. 1, p. 75, doi. 10.1007/s10287-003-0005-2
- By:
- Publication type:
- Article
Conservative Inference Rule for Uncertain Reasoning under Incompleteness.
- Published in:
- Journal of Artificial Intelligence Research, 2009, v. 34, p. 757, doi. 10.1613/jair.2736
- By:
- Publication type:
- Article
Metaphysics, Theology, and Ethics: A Response to Deacon and Cashman's “Steps to a Metaphysics of Incompleteness”.
- Published in:
- Theology & Science, 2016, v. 14, n. 4, p. 430, doi. 10.1080/14746700.2016.1231978
- By:
- Publication type:
- Article
Steps to a Metaphysics of Incompleteness.
- Published in:
- Theology & Science, 2016, v. 14, n. 4, p. 401, doi. 10.1080/14746700.2016.1231977
- By:
- Publication type:
- Article
Aristotelian Complement to the Metaphysics of Incompleteness: Philosophical and Theological Reflections on Deacon and Cashman's Project.
- Published in:
- Theology & Science, 2016, v. 14, n. 4, p. 456, doi. 10.1080/14746700.2016.1231973
- By:
- Publication type:
- Article
Topology and incompleteness for 2+1-dimensional cosmological spacetimes.
- Published in:
- Letters in Mathematical Physics, 2017, v. 107, n. 6, p. 1157, doi. 10.1007/s11005-016-0932-9
- By:
- Publication type:
- Article
Reconstruction of 3D X-ray CT images from reduced sampling by a scaled gradient projection algorithm.
- Published in:
- Computational Optimization & Applications, 2018, v. 71, n. 1, p. 171, doi. 10.1007/s10589-017-9961-2
- By:
- Publication type:
- Article
Incomplete cauchy numbers.
- Published in:
- Acta Mathematica Hungarica, 2016, v. 149, n. 2, p. 306, doi. 10.1007/s10474-016-0616-z
- By:
- Publication type:
- Article
The Hawking–Penrose Singularity Theorem for C1-Lorentzian Metrics.
- Published in:
- Communications in Mathematical Physics, 2022, v. 391, n. 3, p. 1143, doi. 10.1007/s00220-022-04335-8
- By:
- Publication type:
- Article
The Quadratic Character of 2.
- Published in:
- Mathematics Magazine, 2011, v. 84, n. 2, p. 126, doi. 10.4169/math.mag.84.2.126
- By:
- Publication type:
- Article
Finite Mimicry of Gödel's Incompleteness Theorem.
- Published in:
- Mathematics Magazine, 2007, v. 80, n. 2, p. 126, doi. 10.1080/0025570X.2007.11953466
- By:
- Publication type:
- Article
Emil Post and His Anticipation of G&oulm;del and Turing.
- Published in:
- Mathematics Magazine, 2004, v. 77, n. 1, p. 3, doi. 10.1080/0025570X.2004.11953222
- By:
- Publication type:
- Article